# SDR SWAA2022021417017

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF UPPER SURFACE HAS MULTIPLE LINES OF DELAMINATION. / EVALUATED; PREPPED; CLEANED AND REPAIRED MULTIPLE AREASOF UPPER SURFACE SKIN DAMAGE TO FLOORBOARD 241 ADF IAW B737 SRM 53-00-50-2R-1 PAR 3 (A;C-F;K1;L1;M1) REV 64
